1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Help!

Discussion in 'Parents' started by Stixxs512, Jul 7, 2020.

  1. Stixxs512

    Stixxs512 · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    My daughter is 8 diagnosed with type 1 at 3. She was on lantus then basaglar not back on lantus due to insurance. Shes on novolog but will be switching to humalog once it runs out. I'm having a issue with her spiking at night. She was 192 last night after dinner and bolus. At 8 pm she was given 5 units of lantus and by 2am she was 250 and 260 at 5am . But she drops in the 100s by 9am. How do I prevent the spike. Doc says increase bolus which I dont mind doing but i dont want her to wake up low at 9am the spiking has been continuous for months in the middle of the night
     
  2. ert

    ert Type 1 · Well-Known Member

    Messages:
    1,215
    Likes Received:
    1,334
    Trophy Points:
    198
    Welcome. Unfortunately, we can't give dosing advice. Do you have a diabetes team that you can phone for reassurance? If the bolus is increased, usually it's in small increments, to help avoid hypos. Talk through the safety of the suggested increment with your doctor. You could always set an earlier alarm to check.
     
    #2 ert, Jul 7, 2020 at 5:34 PM
    Last edited: Jul 7, 2020
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook